# SDR FDEA201201110109

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,302 hours, 13,178 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: 0885
- Condition: Inoperative
- Location: Nr 2
- Part time: 32,103 hours, 19,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAULTED TWICE.  ENROUTE CONTINUOUS FLICKERING & BUSS SURGES.  REMOVED AND REPLACED NR 2 GCU IAW MM   24-22-12-04. OPS CHECKED NORMAL.
